Trazodone is an antidepressant oftentimes used to help with sleeping issues. Although it is more calming and less stimulating than other antidepressants, it is still addicting and can lead to serious issues. If you have found yourself curious about weaning off trazodone, are trying to withdraw on your own, or have been experiencing symptoms from taking it and want to withdraw, keep reading.
How Can I Stop Trazodone?
- Weaning off Trazodone - Most users taper off trazodone to lose their addiction to it. This means that, under the guidance of medical professionals, they use less and less amounts in a healthy way until they are fully off. In most cases, taking it at a steady pace works best for users and provides lasting results.
- Rapid Withdrawal or Cold Turkey - However, some can go off of trazodone more rapidly, maybe even cold turkey. It depends on a variety of factors, including how long you’ve been on it and if you’re taking it with other medications. It also depends on biological factors, like your gender and metabolism.
Which Is the Best Way to Wean off Trazodone?
Ultimately, it is always best to taper a psychoactive drug because of the symptoms it could cause and the way it alters brain function. When withdrawing from trazodone, it’s more important that it’s done properly, rather than as fast as possible. Tapering off in a way that is not only safe for your body, but will give you lasting results is more important than trying it on your own or rushing.
What Trazodone Withdrawal Symptoms Might I Experience?
Stopping trazodone may not go without symptoms or challenges. Because trazodone is so sedating and most commonly used by people with insomnia, the first symptom most people notice is insomnia. If you are using trazodone to help with sleeping issues, it’s more likely that those issues and possibly others will return once you are off of it. Do not worry, though! These issues can be addressed safely to make the process of withdrawal easier and more comfortable.
Where Can I Get Help With Trazodone Withdrawal?
You don’t have to do it all on your own. You can withdraw from trazodone in a way that is not only safe, but comfortable and efficient. Under the guidance of medical professionals, such as at Point of Return, you can partner with them to find the best plan for trazodone withdrawal that suits your situation.
Not only will it make the withdrawing process easier, but you are ensured that it will be done correctly to not only help your body adjust, but to fully taper off trazodone and no longer being dependent.